<  Back to the Polytechnique Montréal portal

Jump Linear Quadratic Regulator With Controlled Jump Rates

El-Kébir Boukas and Z. K. Liu

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27592/
Journal Title: IEEE Transactions on Automatic Control (vol. 46, no. 2)
Publisher: IEEE
DOI: 10.1109/9.905698
Official URL: https://doi.org/10.1109/9.905698
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Boukas, E.-K., & Liu, Z. K. (2001). Jump Linear Quadratic Regulator With Controlled Jump Rates. IEEE Transactions on Automatic Control, 46(2), 301-305. https://doi.org/10.1109/9.905698

Statistics

Dimensions

Repository Staff Only

View Item View Item